# SDR N6WA2013010805

- Difficulty date: January 8, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 19,832 hours, 13,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT CLOSE.  R & R PAX DOOR BOTTOM CABLE IAW 52-11-13, OP'S CHECKED GOOD AT THIS TIME.
